HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Acid Reflux / GERD (http://www.healthboards.com/boards/acid-reflux-gerd/)
-   -   Side effects of prilosec? (http://www.healthboards.com/boards/acid-reflux-gerd/914529-side-effects-prilosec.html)

Lady50 08-17-2012 10:40 AM

Side effects of prilosec?
 
After taking 20mgs of prilosec, I became weak and shaky with some slight heartfluttering. Felt like needing to eat something right away. Could this be a side effect of the prilosec? Am also anemic from recent bloodloss caused by aspirin.

janewhite1 08-17-2012 01:31 PM

Re: Side effects of prilosec?
 
Some people do get various side effects. They may go away with continued treatment, or maybe not. Prilosec made me a little drowsy, but only for the first few days.

Johnah 08-17-2012 04:06 PM

Re: Side effects of prilosec?
 
I got a little achy on Prilosec the first few days which went away but found when I stood up after sitting I would get dizzy, this part stayed with me the whole time I was on it. When I switched to Dexilant that went away so I know it was the Prilosec. Side effects can be different for everyone , given your aspirin issue and the dizziness that I felt maybe it is tied to the Prilosec. Hard to know for sure unless you quit using it and see the reaction.


All times are GMT -7. The time now is 12:00 AM.